Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Contac Tablets - 18

Contac Tablets

Double click on above image to view full picture

Zoom Out
Zoom In

  • Contac Tablets
Contac Tablets - 18
18 Tablets
£5.49
Contac Tablets
Non-drowsy
Clears nasal and sinus congestion
Relieves headache and pain
See full details below
OR
Description

Details

Contac Tablets provide relief form the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains.
Knowledge
Contac Tablets contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion
Instructions

Please read the leaflet enclosed in Contac Tablets carefully before use.

Adults, including the elderly and children 16 years and over:
Two tablets every four to six hours as required.
Do not take more frequently than every four hours.
Do not take more than six tablets in any 24 hours period

Warnings

Please read the leaflet enclosed in Contac Tablets carefully before use.

Age Restriction

Not recommended for 16 years and under

Do Not Use

If you are pregnant or breastfeeding

With other decongestants, or cold and flu product.

Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine.

Consult Your Doctor Or Pharmacist Before Use

If you suffer with any medical condition(s) or take any other medicine(s)

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active ingredient in Contac Tablets contains Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mg. Other ingredients Cellulose microcrystalline (E 460), colloidal anhydrous silica (E 551), stearic acid (E 570), magnesium stearate (E 572), starch pregelatinised, povidone, crospovidone, croscarmellose sodium (E 468), hydroxypropyl methylcellulose (E 464), macrogol, carnauba wax (E 903), indigo carmine (E 132).

Web Design by CurrantWeb